# SDR 97ZZZM464

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2033
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Rail
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD VESTIBULE FRAME 18 RIGHT INBOARD SEAT RAIL CORRODED IN SEVERAL SPOTS, REF SRM 53-00-32 PAGE 203 AND 51-31-11 PAGE 22.  REPAIRED FORWARD VESTIBLE RT INBOARD SEAT RAIL BY SPLICING NEW RAIL IN PLACE PER SRM 53-00-32 PAGES 202, 203, 204.  SPLICED PLACE WAS 20.75 INCH LONG AND SPLICED AT FORWARD END OF RAIL.
